Chenxi Wu
Chenxi Wu
Assistant Professor, UW Madison
Verified email at - Homepage
Cited by
Cited by
The shape of Thurston's Master Teapot
H Bray, D Davis, K Lindsey, C Wu
Advances in Mathematics 377, 107481, 2021
Canonical measures on metric graphs and a Kazhdan’s theorem
F Shokrieh, C Wu
Inventiones mathematicae 215, 819-862, 2019
Asymptotic translation lengths and normal generation for pseudo-Anosov monodromies of fibered 3–manifolds
H Baik, E Kin, H Shin, C Wu
Algebraic & Geometric Topology 23 (3), 1363-1398, 2023
Combining sparse group lasso and linear mixed model improves power to detect genetic variants underlying quantitative traits
Y Guo, C Wu, M Guo, Q Zou, X Liu, A Keinan
Frontiers in genetics 10, 271, 2019
Constructing pseudo-Anosov maps with given dilatations
H Baik, A Rafiqi, C Wu
Geometriae Dedicata 180, 39-48, 2016
Functional dimension of feedforward ReLU neural networks
JE Grigsby, K Lindsey, R Meyerhoff, C Wu
arXiv preprint arXiv:2209.04036, 2022
Limits of canonical forms on towers of Riemann surfaces
H Baik, F Shokrieh, C Wu
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (764 …, 2020
An upper bound on the asymptotic translation lengths on the curve graph and fibered faces
H Baik, H Shin, C Wu
arXiv preprint arXiv:1801.06638, 2018
Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?
H Baik, A Rafiqi, C Wu
Ergodic Theory and Dynamical Systems 39 (7), 1745-1750, 2019
A characterization of Thurston’s Master Teapot
K Lindsey, C Wu
Ergodic Theory and Dynamical Systems 43 (10), 3354-3382, 2023
Master Teapots and Entropy Algorithms for the Mandelbrot Set
K Lindsey, G Tiozzo, C Wu
arXiv preprint arXiv:2112.14590, 2021
An algorithm to compute the Teichmüller polynomial from matrices
H Baik, C Wu, KR Kim, TH Jo
Geometriae Dedicata 204, 175-189, 2020
Gene-based nonparametric testing of interactions using distance correlation coefficient in case-control association studies
Y Guo, C Wu, M Guo, X Liu, A Keinan
Genes 9 (12), 608, 2018
IVFS: simple and efficient feature selection for high dimensional topology preservation
X Li, C Wu, P Li
Proceedings of the AAAI conference on artificial intelligence 34 (04), 4747-4754, 2020
Minors of tree distance matrices
H Richman, F Shokrieh, C Wu
Preprint, 2024
Rotational component spaces for infinite-type translation surfaces
L Clavier, A Randecker, C Wu
Geometriae Dedicata 201, 57-80, 2019
Deloné property of the holonomy vectors of translation surfaces
C Wu
Israel Journal of Mathematics 214, 733-740, 2016
Gene-based testing of interactions using XGBoost in genome-wide association studies
Y Guo, C Wu, Z Yuan, Y Wang, Z Liang, Y Wang, Y Zhang, L Xu
Frontiers in Cell and Developmental Biology 9, 801113, 2021
Foliations from left orders
H Baik, S Hensel, C Wu
arXiv preprint arXiv:2108.09694, 2021
On the asymptotic translation lengths on the sphere complexes and the generalized fibered cone
H Baik, DM Kim, C Wu
arXiv preprint arXiv:2011.08034, 2020
The system can't perform the operation now. Try again later.
Articles 1–20